Lancaster EPrints

On the affine Temperley-Lieb algebras.

Green, R. M and Fan, C. K. (1999) On the affine Temperley-Lieb algebras. Journal of the London Mathematical Society, 60 (2). pp. 366-380.

Full text not available from this repository.

Abstract

The paper describes the cell structure of the affine Temperley–Lieb algebra with respect to a monomial basis. A diagram calculus is constructed for this algebra.

Item Type: Article
Journal or Publication Title: Journal of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19396
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 09:51
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19396

Actions (login required)

View Item